We obtain the existence of infinitely many solutions with prescribed nodal properties for some boundary value problems associated to the second order scalar equation x''+q(t)g(x)=0, where g(x) has superlinear growth at infinity and q(t) changes sign.

Papini, D., & Zanolin, F. (2000). A topological approach to superlinear indefinite boundary value problems. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 15(2), 203-233.

A topological approach to superlinear indefinite boundary value problems

PAPINI, DUCCIO;
2000

Abstract

We obtain the existence of infinitely many solutions with prescribed nodal properties for some boundary value problems associated to the second order scalar equation x''+q(t)g(x)=0, where g(x) has superlinear growth at infinity and q(t) changes sign.
File in questo prodotto:
File Dimensione Formato  
37909_UPLOAD.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 338.06 kB
Formato Adobe PDF
338.06 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/10687
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo